# SDR YENA2007007

- Difficulty date: February 6, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 12,591 hours, 4,463 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 50402100001
- Part serial: 2644112
- Condition: Odor
- Location: Row 20e
- Part time: 2,539 hours, 894 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT - DETECTED A POSSIBLE SMOKEY ODOR AROUND ROW 20 PRIOR TO LANDING, C/W TSM NR 23-39-00-810-801.  REMOVED AND REPLACED VDU AT 20E IAW LTV MM 23-39-00.  OPS CHECK GOOD.
